Skip to content
My WebMD Sign In, Sign Up

Announcements

This Exchange simulates the original Couples Coping Support Group. It is designed to help persons with concerns in their relationships, family, marriage, seperation, divorce, etc.Offering a wide range of real world, personal experiences, information, knowledge, suggestions, & views from real people.
Mood swings as a side effect from Cialis?
avatar
BrianK posted:
I'm a 42 yo that was taking Cialis as a performance enhancement during sex. My problem was that I could easily get an erection, but it wouldn't last as long as it used to. Everything was fine until I started having problems controlling my emotions (crying like a baby during arguements, feelings of jealousy competiton over the erotic books my wife reads and separation anxiety when she would go to her friends house just to hang out). I should have embraced the books as gift they are because they turned our sex life around 180 degrees. She was wanting sex like never before and I was able to give her multiple orgasms with each and every session. But something happened inside me and I started becoming angry and irritable very easily and actually had an episode where I touched my wife in anger. I didn't hit her (thankfully) but I did grab her by the arms and tried to forcefully remove her from the couch in an attempt to make her do as I said. I felt completely detached from myself during this episode as if I was being controlled by an outside entity. I saw what was happening,but was unable & powerless to stop it until my wife hit me in the face. That's when I came back to reality adn realized what had just happened.
I discountinued using the cialis the very next day and so far I seem to be returnng to my "normal" self. Although the damage has already been done to my wife and she is worried that this is the gateway to me becoming an abusive husband when I am not and never have been for the 18 years we've been married. I plan to seek some type of psychiactric assistance as well to possibly help me to understand what the hell is wrong with me now.
Has anything like this happened to anyone else?
Reply
 
avatar
fcl responded:
As you say you used it as an "enhancement" I'm assuming that you didn't actually need it and that it wasn't prescribed. Therefore, you got it somewhere off the web, right? If this is the case, you realize that you may have no way of actually knowing what was in it ... So your mood swings could have been caused by any of the additives or fillers ... Here's a link to information on the subject (scroll down the page to find the part about side effects):

http://www.mayoclinic.com/health/erectile-dysfunction/MC00029

I think it's a good idea that you're going to get help for this but I'd like to suggest that you see you urologist for a complete workup including hormones. You may be suffering from a hormone imbalance for an entirely different reason and it's just a coincidence that this happened at the same time.

Is your wife aware that you were taking Cialis?
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.


Spotlight: Member Stories

I am a 21 year old young lady in college, I am in a monogamous relationship with a great guy who I only want to strangle some times! LOL We don't ...More

Helpful Tips

How to change my story
I went to my community profile and it would let me edit my picture and signature but would not let me change my story. I had just realized ... More
Was this Helpful?
135 of 144 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.